# SDR AALA20101026TUL05

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 59,806 hours, 20,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT HAS CORROSION ON LEADING EDGE 41.5 INCHES INBOARD FROM OUTBOARD END, 5 INCHES FORWARD FROM UPPER AFT TRAILING EDGE OF NOSE SKIN.  LEFT WING NUMBER 1 SLAT REMOVED CORROSION AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
